# SDR P5CA9800932

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E/E COMPT RT CORRODED RIVETS AND FRAME AT STA 400 BLKHD FWD FACE BWL 150-118 LHR OF RH TUNNEL. CORROSION REMOVED AND REPLACED PER SRM 51-10-01 AND 51-10-02.
